MathSciNet Relay Station
MathSciNet bibliographic data
MR1866030 (2002h:42009) 42A50 (44A15)
Pinsky, Mark A. A generalized Kolmogorov inequality for the Hilbert transform. Proc. Amer. Math. Soc. 130 (2002), no. 3, 753–758.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement